# SDR MALA040936

- Difficulty date: December 1, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 1357
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK BATTERY POWER SUPPLY P/N 3301-51, S/N 1357 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-51 & UNIT PASSES CAPACITY CHECKS.  A/C RETURNED TO SERVICE 12/2/04.
